MathSciNet Relay Station
MathSciNet bibliographic data
MR961415 (89m:11066) 11J68 (11J17)
Mueller, Julia; Schmidt, W. M. On the number of good rational approximations to algebraic numbers. Proc. Amer. Math. Soc. 106 (1989), no. 4, 859–866.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement